# SDR CA970514008

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW119B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Condition: Faulty
- Location: #2 Engine
- Part time: 2,420 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE ENGINE POWER FLUCTUATED ABOUT 50 PERCENT WITH THE AIRCRAFT YAWING. REPLACEMENT OF THE FUEL CONTROL UNIT CLEARED THE PROBLEM.
